Log in
Endometriosis UK
38,063 members33,273 posts

Tramadol and severe headaches

I took two 50mg tramadol yesterday. It’s my first time taking this drug.

Today I have had a constant headache, and I know this may sound like a slight exaggeration but it has been the worst headache I have ever experienced.

I’ve basically been bed bound all day, it’s thumping pressure headache. I told my partner it must be because of the tramadol but he made a point saying it’s a pain killer... so surely it shouldn’t be causing a headache as bad as this?

Anyone else experience this? It’s put me off taking them again, even though it worked for my abdominal pains.

2 Replies
oldestnewest

Hi

Just wanted to let you know that I have had exactly the same experience when taking Tramadol for endo pain.

I took them for last time years ago because I woke up in the middle of the night with a migraine, after taking before bed. It was the worst headache I have ever had!

Just wanted to reassure you that i had a the same side effect too!

Tina

Reply

Hi. I had that when I stated taking them, felt worse than without taking them but after 10 days I was ok and found they helped control the pain so I could do some normal things. Give yourself some time and plenty of rest whilst your body gets used them. Xx

Reply

You may also like...